# SDR REXA2015031200310

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 3,062 hours, 2,004 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A JUMPSEAT FLASHLIGHT INOPERATIVE.  REPLACED FWD F/A EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-61-00.  OPS CK GOOD.
